# SDR AALA20100715JFK02

- Difficulty date: July 16, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 92,218 hours, 17,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241004
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN BUSINESS CLASS GALLEY COVER HAS FALLEN OFF AND NEEDS TO BE RE-ATTACHED.  EMERGENCY ESCAPE PATH LIGHT SYSTEM BUSINESS CLASS RIGHT SIDE LIGHT LENS BROKEN.  RE-ATTACHED EMERGENCY EXIT SIGN AND REPLACED LIGHT ASSEMBLY AT BUSINESS CLASS GALLEY RIGHT SIDE.  OPS CHECK NORMAL.
